Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the distance between normal matrices


Authors: Matjaž Omladič and Peter Šemrl
Journal: Proc. Amer. Math. Soc. 110 (1990), 591-596
MSC: Primary 15A42
MathSciNet review: 1039535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The least upper bound for the norm distance between two normal matrices is given in terms of their eigenvalues exclusively, thus solving a problem which appears to be long open.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A42

Retrieve articles in all journals with MSC: 15A42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1039535-3
Article copyright: © Copyright 1990 American Mathematical Society